# SDR SWAA2022013161277

- Difficulty date: January 13, 2022
- Submitted: January 31, 2022
- Operation: Air carrier
- Aircraft: N8623F
- Make and model: Boeing 737-8H4
- Aircraft serial: 36731
- Aircraft time: 27,330 hours, 12,353 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Angle
- Condition: Cracked
- Location: R/H Wing
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A-061 R/H WING UPPER FIXED TRAILING EDGE PNL JUST OUTBD OF #7 GROUND SPOILER ATTACH ANGLE CRACKED ; / [01] REMOVED ATTACHED ANGLE I.A.W SRM 51-40-02-0G-0; [02] VERIFIED NEW ATTACH ANGLE PART # 115A2156U8 ATAG: A111293 IAW DWG # 115A2512 REV:-; [03] VERIFIED STEPS 1 AND 2; [04] LOCATED AND DRILLED NEW ATTACH ANGLE IAW SRM 51-40-05; [05] VERIFIED STEP 4 C/W  OK TO INSTALL NEW ATTACH ANGLE; [06] INSTALLED NEW ATTACH ANGLE AT R/H WING UPPER FIXED TRAILING EDGE PNL OUTBD OF # 7 GROUND SPOILER IAW SRM 51-40-02 AND DWG # 115A2512 REV:-; [07] REMOVED AND REPLACED NEW ATTACH ANGLE AT R/H WING UPPER FIXED TRAILING EDGE PNL OUTBD OF # 7 GROUND SPOILER IAW SRM 51-40-02 AND DWG # 115A2512 REV:-; [08] ALL WORK C/W AUDIT C/W
